Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/163833
Title: Statistic Methods for Control of Dynamical Polysystems
Authors: Khryashchev, S. M.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Физика
Issue Date: 2015
Publisher: Minsk : Education and Upbringing
Citation: Nonlinear Phenomena in Complex Systems. - 2015. - Vol. 18, N 4. - P. 489-501
Abstract: Control systems with a finite number of control parameters (dynamical polysystems) are considered. It is assumed that the control switchings occur at some discrete times. Controllability of the systems is studied. Statistic methods of number theory are applied. Existence of integer control times is established by analysis of Diophantine inequalities. The values of control times can be found by some numerical methods. The statements on controllability are proved. Some examples are considered.
URI: http://elib.bsu.by/handle/123456789/163833
ISSN: 1561 - 4085
Licence: info:eu-repo/semantics/restrictedAccess
Appears in Collections:2015. Volume 18. Number 4

Files in This Item:
File Description SizeFormat 
v18no4p489.pdf199,29 kBAdobe PDFView/Open
Show full item record Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.